IJPAM: Volume 105, No. 4 (2015)
SATISFYING WEAK CONTRACTIONS
UNDER F-INVARIANT SET
Department of Basic Sciences and Humanities
Imphal, 795001, INDIA
Abstract. The aim of this paper to extend the results of the coupled fixed point theorems of Poom et. al. (2012) to triple fixed point theorems by weaking the concept of the mixed monotone property. The main results extend and unify the results of Poom et. al. and many results of the triple fixed point theorems.
Received: October 13, 2015
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: mixed monotone property, F-invariant set, cone metric space, fixed point theorems
Download paper from here.
DOI: 10.12732/ijpam.v105i4.20 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 811 - 822